Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 734082, 22 pages
http://dx.doi.org/10.1155/2011/734082
Research Article

Strong Convergence Theorems for Family of Nonexpansive Mappings and System of Generalized Mixed Equilibrium Problems and Variational Inequality Problems

Mathematics Institute, African University of Science and Technology, Abuja, Nigeria

Received 20 October 2010; Revised 5 January 2011; Accepted 8 February 2011

Academic Editor: A. Zayed

Copyright © 2011 Yekini Shehu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yekini Shehu, “Strong Convergence Theorems for Family of Nonexpansive Mappings and System of Generalized Mixed Equilibrium Problems and Variational Inequality Problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 734082, 22 pages, 2011. doi:10.1155/2011/734082